# SDR BB07056

- Difficulty date: July 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 81,553 hours, 16,659 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 111
- Condition: Malfunctioned
- Location: Hf System
- Part time: 64,812 hours, 27,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 742, PHL-BCN:  FLIGHT RETURNED TO PHL DUE TO AN INOPERATIVE NR 2 HF RADIO.  MAINTENANCE REPLACED BOTH HF COUPLERS AND BOTH TRANSCEIVERS.  NO FURTHER DIFFICULTIES.
